MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY MULTI-SAMPLE NEEDLE WITH PREATTACHED HOLDER

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY MULTI-SAMPLE NEEDLE WITH PREATTACHED HOLDER
Model Number SMSNH21125
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 09/18/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported the vacuum became loose when the tube is inserted and when we tried to remove the needle, the needle remains in the vein.This happened only once but it is quite dangerous if the needle remains inside the subject vein.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type" provided in the initial mdr 3014312726-2024-00311.The previously reported report type is adverse event and product problem was incorrect.The correct report type is product problem only.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY MULTI-SAMPLE NEEDLE WITH PREATTACHED HOLDER
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao,
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035659
Report Number3014312726-2024-00311
Device Sequence Number8788361
Product Code FMI
UDI-Device Identifier20818392014956
UDI-Public(01)20818392014956
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMSNH21125
Device Lot Number05312007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown